BibTeX record: journals/ijcga/LiouTL91

download as .bib file

@article{DBLP:journals/ijcga/LiouTL91,
  author    = {W. T. Liou and
               Chuan Yi Tang and
               Richard C. T. Lee},
  title     = {Covering convex rectilinear polygons in linear time.},
  journal   = {Int. J. Comput. Geometry Appl.},
  year      = {1991},
  volume    = {1},
  number    = {2},
  pages     = {137--185},
  url       = {http://dx.doi.org/10.1142/S0218195991000128},
  doi       = {10.1142/S0218195991000128},
  timestamp = {Wed, 03 Sep 2014 07:20:53 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ijcga/LiouTL91},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}